MathSciNet Relay Station
MathSciNet bibliographic data
MR2377893 (2009h:35067) 35J10 (42B20)
Auscher, Pascal; Ben Ali, Besma Maximal inequalities and Riesz transform estimates on $L\sp p$ spaces for Schrödinger operators with nonnegative potentials. Ann. Inst. Fourier (Grenoble) 57 (2007), no. 6, 1975–2013.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement